Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 47, NWS Brownsville, TX

August 31, 2015Jim Hogg County, Starr County, Texas

NWS Brownsville, TX issued this flash flood warning at Aug 31, 2015, 5:41 PM CDT for Jim Hogg County, Starr County, Texas. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2015, 5:41 PM CDT (22:41 UTC)
Expired
Aug 31, 2015, 7:00 PM CDT
In force
79 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

Counties Jim Hogg County, TX, Starr County, TX

The radar

The Brownsville radar (KBRO), 161 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 10.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2015-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2712 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2015-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2712 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WGUS54 KBRO 312241
FFWBRO
TXC247-427-010000-
/O.NEW.KBRO.FF.W.0047.150831T2241Z-150901T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
541 PM CDT MON AUG 31 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN STARR COUNTY IN DEEP SOUTH TEXAS...
  SOUTHERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 700 PM CDT
    
* AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  AN AREA OF HEAVY RAIN PRODUCING THUNDERSTORMS OVER SOUTHERN JIM
  HOGG AND NORTHEASTERN STARR COUNTIES. THESE THUNDERSTORMS ARE
  MOVING SOUTHEAST AT 5 MPH AND WILL PRODUCE RAINFALL RATES OF TWO
  TO THREE INCHES AN HOUR. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VIBORAS...EL SAUZ...GUERRA...SAN RAFAEL RANCH AIRPORT...SAN
  ISIDRO...SANTA CATARINA...SANTA ELENA...LA GLORIA...PUESTA DEL SOL
  AIRPORT AND DIAMOND O RANCH AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2688 9894 2691 9843 2654 9844 2652 9895

$$

SPEECE
2 follow-up statements
553 
WGUS74 KBRO 312321
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
621 PM CDT MON AUG 31 2015

TXC247-427-010000-
/O.CON.KBRO.FF.W.0047.000000T0000Z-150901T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR TX-JIM HOGG TX-
621 PM CDT MON AUG 31 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN STARR AND SOUTHERN JIM HOGG COUNTIES...

AT 618 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED AN
AREA OF STRONG THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS
NORTHEASTERN STARR COUNTY. THESE THUNDERSTORMS ARE MOVING EAST AT
AROUND 5 MPH AND HAVE PRODUCE RAINFALL AMOUNTS OF TWO TO THREE
INCHES IN MANY AREAS WITH ISOLATED AREAS POSSIBLY RECEIVING THREE TO
FOUR INCHES. THE FLASH FLOOD THREAT WILL CONTINUE THROUGH 7 PM.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VIBORAS...EL SAUZ...GUERRA...SAN RAFAEL RANCH AIRPORT...SAN ISIDRO...
SANTA CATARINA...SANTA ELENA...LA GLORIA...PUESTA DEL SOL AIRPORT AND
DIAMOND O RANCH AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2688 9894 2691 9843 2654 9844 2652 9895

$$

SPEECE
224 
WGUS74 KBRO 010000
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
700 PM CDT MON AUG 31 2015

TXC247-427-010009-
/O.EXP.KBRO.FF.W.0047.000000T0000Z-150901T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR TX-JIM HOGG TX-
700 PM CDT MON AUG 31 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN STARR AND SOUTHERN JIM
HOGG COUNTIES WILL EXPIRE AT 700 PM CDT...

THE HEAVY RAIN HAS ENDED OVER THE WARNED AREA...AND THE FLOODING
THREAT IS DIMINISHING FOR THE TIME BEING. 

LAT...LON 2688 9894 2691 9843 2654 9844 2652 9895

$$

SPEECE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 4:19 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 31, 4:19 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
419 PM CDT MON AUG 31 2015

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...OUTFLOW AND SEABREEZE
DOMINATED THUNDERSTORMS HAVE BEEN FIRING ACROSS THE REGION THIS
AFTERNOON. HEAVY RAINFALL AND GUSTY WINDS WILL CONTINUE TO DEVELOP
AND MOVE INLAND THROUGH THE AFTERNOON. PW VALUES THIS MORNING WERE
ABOVE 2 INCHES...AND STEERING FLOW WAS LIGHT FROM THE SOUTH. WITH
TROUGH AXIS IN THE REGION...AREAS OF HEAVY RAINFALL AND GUSTY WINDS
WILL BE AN ISSUE. CONVECTION WILL END THIS EVENING FOR THE LAND
AREAS...WHILE REDEVELOPING OFFSHORE OVERNIGHT. SOME SHOWERS COULD
MOVE INTO EASTERN CAMERON COUNTY BEFORE DAWN...SIMILAR TO THIS
MORNING.

TROUGH AXIS REMAINS STEADY ACROSS SOUTH TEXAS TOMORROW...WITH
INCREASED DIFFLUENCE ALOFT HELPING TO ADD FURTHER LIFT TO THE
ATMOSPHERE. SHOWERS AND THUNDERSTORMS WILL AGAIN BE A CONCERN
THROUGH THE DAY. MODELS SHOW INITIATION STARTING ACROSS CAMERON
COUNTY THEN MOVING INLAND DURING THE AFTERNOON. HAVE UPPED POPS FOR
TOMORROW TO HIGH END CHANCE...AND PUSHED TEMPS DOWN A TOUCH FOR MORE
WIDESPREAD RAIN AND CLOUD COVER.

.LONG TERM /WEDNESDAY THROUGH MONDAY/...500MB LOW/SHEAR AXIS
ACROSS EAST TEXAS AND LOUSIANA EXTENDING INTO THE WESTERN GULF OF
MEXICO WEDNESDAY WILL MOVE LITTLE IF ANY THROUGH FRIDAY. THIS WILL CONTINUE
TO PROVIDE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS PORTIONS
OF THE CWA THROUGH THE REST OF THE WEEK. WITH THE ABUNDANT LOW TO
MID LEVEL MOISTURE ACROSS THE WESTERN GULF OF MEXICO...THE THREAT
OF HEAVY RAINFALL WILL EXIST ESPECIALLY ACROSS THE COASTAL
SECTIONS OF DEEP SOUTH TEXAS. THE REST OF THE FORECAST PERIOD
DEPENDS ON THE WEAK 500MB RIDGEING DEVELOPING ACROSS THE SOUTH
CENTRAL UNITED STATES THROUGH THE WEEKEND AND THE 500MB
LOW/INVERTED TROUGH ACROSS THE WESTERN GULF OF MEXICO AND EASTERN
MEXICO. WILL CONTINUE TO MENTION A CHANCE OF SHOWERS AND
THUNDERSTORMS ACROSS THE COASTAL SECTIONS OF THE CWA THROUGH THE
WEEKEND AS MOISTURE LINGERS ACROSS THE AREA.
&&

.MARINE...
NOW THROUGH TUESDAY NIGHT...WEAK HIGH PRESSURE WILL SUPPORT LIGHT
TO MODERATE SOUTHEAST WINDS AND LOW SEAS. SHOWERS AND
THUNDERSTORMS WILL INCREASE NOW THROUGH TUESDAY DUE TO INSTABILITY
ALOFT AND INCREASED MOISTURE MOVING UP FROM SOUTH OF THE AREA.

WEDNESDAY THROUGH SATURDAY...LIGHT TO MODERATE SOUTHEAST WINDS
WILL PREVAIL ACROSS THE COASTAL WATERS WEDNESDAY WITH WEAK HIGH
PRESSURE ACROSS THE NORTHEAST GULF OF MEXICO AND A SURFACE TROUGH
ACROSS THE CENTRAL UNITED STATES. THE PRESSURE GRADIENT WILL
REMAIN RELATIVELY WEAK ACROSS THE LOWER TEXAS COAST THURSDAY
THROUGH SATURDAY. LIGHT TO MODERATE SOUTHEAST WINDS WILL PREVAIL
ACROSS THE COASTAL WATERS THROUGH THE REST OF THE WEEK INTO THE
WEEKEND.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  77  90  78  91 /  30  40  20  40
BROWNSVILLE          76  91  77  93 /  30  40  30  40
HARLINGEN            76  95  76  94 /  30  50  20  40
MCALLEN              77  96  78  97 /  30  50  20  30
RIO GRANDE CITY      75  97  76  96 /  40  40  20  30
SOUTH PADRE ISLAND   79  85  80  87 /  30  40  30  30
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

64/61/BIRCHFIELD
Hazardous weather outlook, Aug 31, 3:55 AM CDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
355 AM CDT MON AUG 31 2015

TXZ248>257-010900-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
355 AM CDT MON AUG 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY.
ANY OF THE STRONGER OR SLOWER-MOVING THUNDERSTORMS WILL HAVE THE
ABILITY TO PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH
NUISANCE FLOODING ON ROADS AND IN LOW- LYING AND POORLY- DRAINING
AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST
THROUGH THE PERIOD. ANY OF THE STRONGER OR SLOWER-MOVING
THUNDERSTORMS WILL HAVE THE ABILITY TO PRODUCE GUSTY WINDS
AND LOCALLY HEAVY RAINFALL WITH NUISANCE FLOODING ON ROADS
AND IN LOW-LYING AND POORLY-DRAINING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-010900-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
355 AM CDT MON AUG 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Aug 31, 4:24 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
424 PM CDT MON AUG 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     FLASH FLOOD      1 E RIVERSIDE           25.91N  97.50W
08/31/2015                   CAMERON            TX   PUBLIC

            PUBLIC REPORTED WATER COMING UP TO HER HOME ON THE WEST
            SIDE OF BROWNSVILLE.

&&

EVENT NUMBER BRO1500129

BIRCHFIELD
Local storm report, Aug 31, 4:29 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
429 PM CDT MON AUG 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FLASH FLOOD      1 W CAMERON PARK COLONI 25.97N  97.50W
08/31/2015                   CAMERON            TX   PUBLIC

            REPORT OF WATER HALF WAY UP VEHICLE ON THE NORTH SIDE
            OF BROWNSVILLE.

&&

EVENT NUMBER BRO1500130

BIRCHFIELD
Special weather statement, Aug 31, 4:39 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
439 PM CDT MON AUG 31 2015

TXZ248-249-252-312230-
ZAPATA TX-JIM HOGG TX-STARR TX-
439 PM CDT MON AUG 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STARR...ZAPATA...
NORTHWESTERN BROOKS AND JIM HOGG COUNTIES UNTIL 530 PM CDT...

AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 8 MILES NORTH
OF AGUA NUEVA TO NEAR THOMPSONVILLE...AND MOVING WEST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ZAPATA...LOPENO...BUSTAMANTE...VIBORAS...HEBBRONVILLE...AGUA NUEVA...
MEDINA...GRUY STADIUM...SAN RAFAEL RANCH AIRPORT AND LAS LOMITAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2735 9866 2734 9853 2726 9853 2725 9852
      2679 9847 2656 9917 2672 9921 2675 9924
      2685 9927 2687 9932 2692 9932 2694 9939
      2698 9938 2703 9944 2718 9943 2727 9945
      2731 9936 2727 9932 2727 9880 2735 9880
TIME...MOT...LOC 2138Z 080DEG 16KT 2702 9862 2714 9893

SPEECE
Local storm report, Aug 31, 4:46 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
446 PM CDT MON AUG 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       RANCHO VIEJO            26.03N  97.56W
08/31/2015  M5.95 INCH       CAMERON            TX   NWS EMPLOYEE

            NWS EMPLOYEE MEASURED 5.95 INCHES IN PAST 3 HOURS.

&&

EVENT NUMBER BRO1500132

JMS
Local storm report, Aug 31, 5:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
523 PM CDT MON AUG 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      1 SW HACIENDA GARDENS C 25.98N  97.52W
08/31/2015                   CAMERON            TX   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED WATER UP TO GARAGE ON THE NORTH
            SIDE OF BROWNSVILLE

&&

EVENT NUMBER BRO1500133

BIRCHFIELD
Local storm report, Aug 31, 5:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
537 PM CDT MON AUG 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      4 NW BROWNSVILLE        25.97N  97.53W
08/31/2015                   CAMERON            TX   PUBLIC

            REPORT OF MULTIPLE VEHICLES STUCK IN FRONT OF WALMART
            ON ALTON GLOOD NEAR HIGHWAY 77. REPORT SUBMITTED VIA
            SOCIAL MEDIA.

&&

EVENT NUMBER BRO1500134

BIRCHFIELD

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:53 AM CDTSpecial Weather StatementBROCameron37 min
Aug 31, 12:43 PM CDTSpecial Weather StatementBROCameron47 min
Aug 31, 1:38 PM CDTSpecial Weather StatementBROCameron, Willacy52 min
Aug 31, 2:05 PM CDTSpecial Weather StatementBROWillacy40 min
Aug 31, 2:18 PM CDTAreal Flood WarningBROCameron87 min
Aug 31, 3:03 PM CDTFlash Flood WarningBROCameron87 min
Aug 31, 3:26 PM CDTSevere Thunderstorm WarningBROKenedy47 min
Aug 31, 3:32 PM CDTSpecial Weather StatementBROBrooks58 min
Aug 31, 3:54 PM CDTAreal Flood AdvisoryBROBrooks96 min
Aug 31, 4:08 PM CDTTornado WarningBROCameron25 min
Aug 31, 4:17 PM CDTFlash Flood WarningBROCameron88 min
Aug 31, 4:39 PM CDTSpecial Weather StatementBROJim Hogg, Zapata51 min
Aug 31, 5:09 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata96 min
Aug 31, 5:16 PM CDTSevere Thunderstorm WarningBROJim Hogg, Starr, Zapata35 min
Aug 31, 5:24 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata111 min
Aug 31, 5:47 PM CDTSpecial Weather StatementBROCameron43 min
Aug 31, 5:53 PM CDTAreal Flood WarningBROCameron112 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.